# SDR FE5F200300002

- Difficulty date: March 13, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Make and model: Doug DC-9-82
- Aircraft serial: 53167
- Aircraft time: 15,168 hours, 27,349 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Tube
- Part number: 7952170565
- Part serial: NIL
- Condition: Loose
- Part time: 15,168 hours, 27,349 cycles
- Component: Tube, Doug
- Component part number: 7952170565
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

When A/C taxied to the gate position, tower informed smoke is observed from R/H ENG site and then cabin crew reported HYD ordor is smelled in the cabin. Captain shutdown the APU and related symptom disappeared and then L/H HYD QTY indicated 7 QT remained. Mechanics inspected and found one L/H HYD Tube B nut loose. Retighten and running test all symptom is no long observed.
